# SDR SIMA20150918003

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 38,726 hours, 34,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14528907003
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND THE FUSELAGE SKIN CHAFED INSIDE LT PYLON PANEL 414DB.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  REPAIRED CHAFE DAMAGE IAW ERS-EM-53MR-1622.  REPAIR MATERIALS, DOUBLER 2024T3, .063, FILLER, 2024T3, .063.
